![]() |
Volumn 65, Issue 6, 2002, Pages
|
Pseudofractal scale-free web
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
GRAPH THEORY;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
NUMERICAL ANALYSIS;
POISSON DISTRIBUTION;
PROTEINS;
FAT-TAILED DEGREE DISTRIBUTIONS;
POISSON DEGREE DISTRIBUTIONS;
SCALE-FREE NETWORKS;
SHORTEST-PATH-LENGTH DISTRIBUTIONS;
WORLD WIDE WEB;
|
EID: 41349104020
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.65.066122 Document Type: Article |
Times cited : (503)
|
References (31)
|